Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have body pain. Suffering with psoriasis, iron deficiency. Started psorid. Treatment?

Suffering with psoriasis sunce dec 11, at present i have started psorid 100 with 200mg/day for 10 day & 150mg/day for last 9 i am sufferering body psorid is safe? why body pain start ? may due to defficieny of iron,vitamin due to consumption of psorid ? As per doctor priscription,i have to take 200mg/day for 10 day,150mg/day for 10 day,100mg/day for 10 day & after 1 month i have to consult with my doctor with this treatment.but in between i am suffering from body pain problem.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for consulting HCM
after looking at your history you have provided i can tell you that myalgia and musclecramps are lesscommon side effects of PSORID and they will dissapear once you stop the usage its nothing so serious to worry about.And dont use any NSAIDs as Nonsteroidal antiinflammatory drugs (NSAIDs) may
potentiate renal toxicity associated with Cyclosporine.THANK YOU.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor